# SDR SWAA2025062484248

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 73,111 hours, 43,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE RIGHT HAND GIRT BAR RETAINER CLIP IS MISSING A FASTENER.  COMPLIED WITH EA M-23-125-01839 OK TO CONTINUE PER TLD IAW EA M23-125-01839.
